# SDR PCAA0311137

- Difficulty date: November 7, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N848EX
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- Aircraft time: 26,793 hours, 29,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3555, INTO NEWBURG NEW YORK EXPERIENCED GEAR UNSAFE LIGHT ILLUMINATION WHEN GEAR SELECTED DOWN.  THE GEAR WAS CYCLED, STILL NO CHANGE.  CREW THEN COMPLIED WITH ALTERNATE EXTENSION PROCEDURES.  AIRCRAFT FERRIED INTO MIDDLETOWN WHERE UPON FURTHER INVESTIGATION MAINTENANCE FOUND NOSE GEAR DECK CRACKED.  REPAIRS UNDERWAY PER REQUIRED REPAIR DRAWINGS.
